Items where Author is "Hashim .I, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Moaddy .K, and Hashim .I, and Alomari .A.K, and Momani .S, (2011) A new hybrid non-standard finite difference-adomian scheme for solution of nonlinear equations. Sains Malaysiana, 40 (5). pp. 515-519. ISSN 0126-6039

Abdulaziz.O, and Chowdhury .M.S.H, and Hashim .I, and Momani .S, (2009) Direct solution of second-order BVPs by homotopy-perturbation method. Sains Malaysiana, 38 (5). pp. 717-721. ISSN 0126-6039

This list was generated on Sat May 25 05:41:26 2019 MYT.